# SDR SCNA97114

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6
- Condition: Corroded
- Location: Bs 1050-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND LEFT INBOARD SEAT TRACK TO HAVE SPOTS OF CORROSION AND CHAF MARKS FROM STATIONS 1050 TO 1090.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION PER B727 SRM 53-10-05 AND 51-30-02.
